Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sinus infection. Taken a steroid shot, experiencing sinus tachycardia. History of anxiety. Treatment?

I received an steroid shot the other day in butt for my sinus infection . Now I m experiencing sinus tachycardia when I get up & I experienced a few skipped heart beats yesterday? I do propanolol for anxiety but idk if I should take it do to the shot still being in my system? It s aggravating its really hindering everyday life for me.
Asked On : Mon, 18 Mar 2013
Answers:  2 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Neurology 's  Response
It's really a perplexing question to me why steroids were administered for a sinus infection as it has no role in it and that too you had an injection form. On the top, propronolol is regularly taken by you and despite that you get tachycardia. In this context, you need to undergo a EKG with long strip Lead II and see a cardiologist to rule out that you do not have any dysrhythmia or heart block. Steroid injection may not be a cause for your tachycardia, as such.
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Mbobnda Kapche Cedric's  Response
hi i am Dr Mbobnda
I like to know how have you been on the steroids? How long have you been on propanolol? One adverse effect of long use of steroids is hypertension which could manifest with the sensation of missed beats(palpitations). I think you need to have your blood pressure measured and answer the above question to draw a conclusion. wish you quick recovery
Answered: Mon, 18 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor